# SDR MASA2022102700251

- Difficulty date: October 27, 2022
- Submitted: October 30, 2022
- Operation: Air carrier
- Aircraft: N904FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15004
- Aircraft time: 44,379 hours, 34,843 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Condition: Discharged
- Location: Megaphone
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MEGAPHONE WILL NOT TEST PROPERLY.  R/R BATTERY, OPS CHK GOOD.
